# SDR DALA1250219229

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 31,819 hours, 23,031 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND EMERGENCY LIGHTS INOPERATIVE AFT TAIL CONE COMPARTMENT.   FOUND SPLICE IN TAIL COMPARTMENT DISCONNECTED.  RECONNECTED.  OPERATION CHECKS GOOD. (LP 425862004)
